5 doctors weighed in:

I have been taking vitamin b complex and e pills after workout for a week now & I am noticing that my urine is getting yellow..Is it because of pills?

5 doctors weighed in
Dr. Rashid Khan
Internal Medicine
2 doctors agree

In brief: Yes

It is from the b.
Complex vitamin pills , they turn the color of urine bright yellow sometime.

In brief: Yes

It is from the b.
Complex vitamin pills , they turn the color of urine bright yellow sometime.
Dr. Rashid Khan
Dr. Rashid Khan
Thank
Dr. Michael Dugan
Internal Medicine - Hematology
2 doctors agree

In brief: Multivitamins

Can produce a change in urine color such as this.

In brief: Multivitamins

Can produce a change in urine color such as this.
Dr. Michael Dugan
Dr. Michael Dugan
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
15 years in practice
47M people helped
Continue
111,000 doctors available
Read more answers from doctors